Editorial: Journal of Flood Risk Management

Samuels, P.G. (2014) Editorial: Journal of Flood Risk Management. Journal of Flood Risk Management, 7 (2). pp. 101-102.

Full text not available from this repository.
Official URL: http://onlinelibrary.wiley.com/doi/10.1111/jfr3.12...
Item Type: Article
Subjects: Floods > General
Divisions: Floods
Depositing User: Unnamed user with email i.services@hrwallingford.com
Date Deposited: 02 Apr 2020 09:50
Last Modified: 23 Apr 2020 08:55
URI: http://eprints.hrwallingford.com/id/eprint/965

Actions (for site administrators only - login required)

View Item View Item